# SDR AALA20120715006

- Difficulty date: July 15, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 55,510 hours, 18,995 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING CLIMBOUT BRAKE SOURCE LIGHT ILLUMINATED THEN MULTIPLE BRAKE FAILURES ALONG WITH LOSING THE RIGHT ELECTRIC PUMP.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ELECTRONIC HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
